# SDR CALA2019102501819

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 97,476 hours, 17,190 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 251658232C
- Condition: Missing
- Location: Anti Collision
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RIGHT WING TIP WHITE ANTI-COLLISION LIGHT LENS PN 31-8075-2 IS MISSING.  IPC 33-44-11-02 LENS ONLY PN 25-1658-23-2C // LENS ASSY PN 31-8075-2 // IPC 33-44-11-02 DUE TO ITEM BE CATEGORIZED AS PDA 1, SDR ITEM MARKED AS "YES" REMOVED RT WING TIP FOR S/M REPAIR REF AMM 57-31-01
